Translator Disclaimer
2010 $H^p_w$ Boundedness of Calderón-Zygmund Type Operators
Ming-Yi Lee
Commun. Math. Anal. 9(1): 77-83 (2010).

Abstract

We use atomic decomposition and molecular characterization to show that some Calderón-Zygmund operators are bounded on $H^p_w$-boundedness for $0 < p\le 1$, where $w$ belongs to the Muckenhoup $A_1$-class.

Citation

Download Citation

Ming-Yi Lee . "$H^p_w$ Boundedness of Calderón-Zygmund Type Operators." Commun. Math. Anal. 9 (1) 77 - 83, 2010.

Information

Published: 2010
First available in Project Euclid: 21 April 2010

zbMATH: 1189.42007
MathSciNet: MR2594684

Subjects:
Primary: 42B20, 42B30

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.9 • No. 1 • 2010
Back to Top